# SDR RAIA950849

- Difficulty date: August 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N424AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 865
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tq Signal Cond
- Part number: 31024762
- Condition: Out Of Adjust
- Location: Rt Engine
- Part time: 6,815 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

CMI - FLT 7437 - RIGHT ENGINE WOULD NOT MAKE TAKEOFF TORQUE BY 5 PERCENT.  MAINTENANCE ADJUSTED RIGHT TORQUE SIGNAL CONDITIONER PER GARRETT DSC SETTINGS AND ADJUSTED EGT COMPENSATOR.  GROUND RUNS REVEALED NORMAL OPERATION.  AIRCRAFT TT 10,091.0.  (X)
